# SDR 2012FA0000107

- Difficulty date: January 27, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N580CT
- Make and model: Beech 58
- Aircraft serial: TH1600
- Engine: Cont IO550C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Part number: 9581001723
- Part serial: WA015
- Condition: Failed
- Location: Nlg
- Part time: 743 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ACTUATOR ARM, FOR THE NLG RETRACTION FAILED, ALLOWING THE NLG TO COLLAPSE UPON LANDING.
